# SDR SWAA084223

- Difficulty date: July 29, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 66,762 hours, 60,720 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Broken
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: 654645262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER HINGE BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
